# SDR SIMA20120304001

- Difficulty date: March 4, 2012
- Submitted: March 5, 2012
- Operation: Air carrier
- Aircraft: N853AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145742
- Aircraft time: 20,644 hours, 19,540 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Retaining Ring
- Condition: Missing
- Location: Cabin Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE MAIN CABIN DOOR WILL NOT OPEN FROM INSIDE.  HANDLE STICKS AT 10:00 POSITION.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  FOUND RETAINING RING ON FOLDING FLAP ACTUATING MECHANISM MISSING.  INSTALLED RING IAW EMB 140 AMM 52-18-02.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
